# SDR AALA202107137655

- Difficulty date: June 14, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 14,956 hours, 5,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727g-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON TRANSITION PANEL LOCATED AT 727G-767, BUTT LINE 44. REPLACED TRANSITION PANEL PER SRM 51-40-02.
